Skip to Main content Skip to Navigation
Journal articles

A relative of the Thue-Morse sequence

Document type :
Journal articles
Complete list of metadata

https://hal-upec-upem.archives-ouvertes.fr/hal-00619176
Contributor : Jean Berstel Connect in order to contact the contributor
Submitted on : Monday, September 5, 2011 - 4:44:34 PM
Last modification on : Tuesday, October 19, 2021 - 11:25:51 AM

Identifiers

  • HAL Id : hal-00619176, version 1

Collections

Citation

Jean-Paul Allouche, André Arnold, Jean Berstel, Srečko Brlek, William Jockusch, et al.. A relative of the Thue-Morse sequence. Discrete Mathematics, Elsevier, 1995, 139 (1-3), pp.455-461. ⟨hal-00619176⟩

Share

Metrics

Record views

205